Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 12, Number 5

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Doubly iterated matrix methods of summability
William C. Swift.
Proc. Amer. Math. Soc. 12 (1961), 671-680
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126102
Approximation of continuous functions by typical means of their Fourier series
S. Aljančić.
Proc. Amer. Math. Soc. 12 (1961), 681-688
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0130525
Subordinating factor sequences for convex maps of the unit circle
Herbert S. Wilf.
Proc. Amer. Math. Soc. 12 (1961), 689-693
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125214
A note on inverse function theorems
E. B. Leach.
Proc. Amer. Math. Soc. 12 (1961), 694-697
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126146
Functions of BVC type
Richard E. Hughs.
Proc. Amer. Math. Soc. 12 (1961), 698-701
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0131496
On the order of integral functions defined by Dirichlet series
R. S. L. Srivastava.
Proc. Amer. Math. Soc. 12 (1961), 702-708
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125210
On the spectrum of a contraction
M. Schreiber.
Proc. Amer. Math. Soc. 12 (1961), 709-713
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125451
A substitute for Lebesgue’s bounded convergence theorem
I. Namioka.
Proc. Amer. Math. Soc. 12 (1961), 713-716
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125427
On the maximum modulus and the maximum term of an entire Dirichlet series
A. G. Azpeitia.
Proc. Amer. Math. Soc. 12 (1961), 717-721
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126533
A remark on the Ritt order of entire functions defined by Dirichlet series
A. G. Azpeitia.
Proc. Amer. Math. Soc. 12 (1961), 722-723
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126534
A contribution to renewal theory
John Lamperti.
Proc. Amer. Math. Soc. 12 (1961), 724-731
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125663
On the intertwining number theorem
Adam Kleppner.
Proc. Amer. Math. Soc. 12 (1961), 731-733
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0131783
Fixed points and openness
M. Reichbach.
Proc. Amer. Math. Soc. 12 (1961), 734-736
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0132384
Free topological groups
B. R. Gelbaum.
Proc. Amer. Math. Soc. 12 (1961), 737-743
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0140607
A note on countably generated ideals in rings of continuous functions.
Carl W. Kohls.
Proc. Amer. Math. Soc. 12 (1961), 744-749
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0143051
Note on the tensor product of Banach algebras
Bernard R. Gelbaum.
Proc. Amer. Math. Soc. 12 (1961), 750-757
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0131186
Notes on a paper by Sanov. II
Ruth Rebekka Struik.
Proc. Amer. Math. Soc. 12 (1961), 758-763
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125869
Localization in a graded ring
J. H. de Boer.
Proc. Amer. Math. Soc. 12 (1961), 764-772
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126460
Lebesgue spaces of summable functions
David M. Topping.
Proc. Amer. Math. Soc. 12 (1961), 773-777
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126734
Stability for inhomogeneous difference schemes
T. Seidman.
Proc. Amer. Math. Soc. 12 (1961), 778-783
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0131075
Duality in homogeneous programming
E. Eisenberg.
Proc. Amer. Math. Soc. 12 (1961), 783-787
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0129021
The Lindeberg-Lévy theorem for martingales
Patrick Billingsley.
Proc. Amer. Math. Soc. 12 (1961), 788-792
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126871
The Haar problem in $L_{1}$
R. M. Moroney.
Proc. Amer. Math. Soc. 12 (1961), 793-795
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126689
The Geöcze $k$-area and a cylindrical property
Togo Nishiura.
Proc. Amer. Math. Soc. 12 (1961), 795-800
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125941
Contiguous sphere clusters. I. Isomorphic chains
Fred Supnick.
Proc. Amer. Math. Soc. 12 (1961), 801-809
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0138039
A regular semi-metric space for which there is no semi-metric under which all spheres are open
Robert W. Heath.
Proc. Amer. Math. Soc. 12 (1961), 810-811
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0125562
The monotone union of open $n$-cells is an open $n$-cell
Morton Brown.
Proc. Amer. Math. Soc. 12 (1961), 812-814
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126835
Threads without idempotents
C. R. Storey.
Proc. Amer. Math. Soc. 12 (1961), 814-818
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126833
Cartesian products with intervals
M. L. Curtis.
Proc. Amer. Math. Soc. 12 (1961), 819-820
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126286
Integrability of a certain kind of genus
Yasurô Tomonaga.
Proc. Amer. Math. Soc. 12 (1961), 821-823
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126853
Surface area of a convex body under affine transformations
C. M. Petty.
Proc. Amer. Math. Soc. 12 (1961), 824-828
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0130618
Duality in Noetherian rings
J. P. Jans.
Proc. Amer. Math. Soc. 12 (1961), 829-835
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137743
A property of the real line equivalent to the continuum hypothesis
H. H. Corson.
Proc. Amer. Math. Soc. 12 (1961), 836-842
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0137654
Each homogeneous nondegenerate chainable continuum is a coset space.
Ta-sun Wu.
Proc. Amer. Math. Soc. 12 (1961), 843-845
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126505
Immersions of almost parallelizable manifolds
Morris W. Hirsch.
Proc. Amer. Math. Soc. 12 (1961), 845-846
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0126857